# SDR AALA202507029867

- Difficulty date: June 13, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 67,173 hours, 28,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR STRUCTURE FLOORBOARD SUPPORT CRACKED AT STA 540 AND LBL2. COMPLETED INSTALLATION OF BREAK ASSEMBLY. PER  AARD 51-00-05 AND I.P.C 53-31-00.
